# SDR ASOA20140503051

- Difficulty date: May 3, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 28,631 hours, 22,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE ROW 8 & 9 EMERGENCY EXIT FLOOR LIGHT WAS FOUND INOPERATIVE. MX R & R THE EMERGENCY LIGHT FLOOR STRIP AND PERFORMED OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
